I Don't Know What To DoThu, Oct 22nd 2009
For the last 10 months or so I have been feeling really sad. It seems like everything is making me sad. Even when good things happen I still find some reason to be unhappy. I have also been having random mood swings which tend to affect my life at home and in school. My mood will switch so suddenly without warning and l will either feel like crying or be really angry for no reason at all. Then, I lash out at my friends and family. I have also recently resorted to cutting myself when I have a big fight or a really bad day because I dont know what to do or who I can talk to. My sleep and eating habits have also been affected as my appetite fluctuates and I do not get a lot of sleep. I am also unusually tired and feel like I have no energy. The worst thing about it all is the constant feeling sad. Nothing cheers me up. I hate the feeling of not being able to see all the good things about my life. I know that I don't have a bad life and there are so many other people with way bigger problems than mine. That makes me feel so guilty also. Please help me because I hate who I am right now and I dont know what to do. Please help.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.